Equivalence of two character formulae for typical and singly atypical irreducible modules of sl(m/n)

Bracken A.J. and Zhang R.B. (1989) Equivalence of two character formulae for typical and singly atypical irreducible modules of sl(m/n). Journal of Physics A: Mathematical and General, 22 22: . doi:10.1088/0305-4470/22/22/001


Author Bracken A.J.
Zhang R.B.
Title Equivalence of two character formulae for typical and singly atypical irreducible modules of sl(m/n)
Journal name Journal of Physics A: Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1989-01-01
Sub-type Article (original research)
DOI 10.1088/0305-4470/22/22/001
Volume 22
Issue 22
Total pages 1
Subject 3109 Statistical and Nonlinear Physics
3100 Physics and Astronomy
2610 Mathematical Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 11:28:31 EST by System User